# SDR CALA2018040501093

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,474 hours, 17,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T50485
- Condition: Damaged
- Location: Bs 808-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 808 - 864, RBL 54.75 FOUND DAMAGED.   THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-00-51, REPAIR 3, FIG 201.
